Hi

Hi my name is manda I am 43 and suffered with fm for many years it knocked me off my feet it got me wen my amazing mum and best mate died I actually lost my mum and become a mum on the same day . Anyway I've learned how to manage my pains most days and u will all no that one day you actually feel good which is rare but my question to anybody and everybody I've been shaky for years but now I've started jerking day and night there strong jerks and painful I am exhausted as don't sleep can anybody advise me please xx also sorry for long message and babbling on X manda

6 Replies

oldestnewest
  • Sorry for your pain yes losing loved ones is a known trigger for Fibro.

    Yes I have that shaky feeling I've had that for years. I get twitching sometimes worse than other days. They are just mild muscle spasms they are not painful.

    Our bodies react in strange ways. I would visit your doctor just to check your painful jerks.

    Meds have so many side effects not sure it's our bodies reacting. Whoops my leg just twitched.

    Welcome they're are man in here that suffer same and will give you lots of support.

    Take care

    Jen x

  • Just like to say welcome to this friendly site.

    I think any amount of stress and you has a double bereavement can make all our symptoms worse. I do have a twitchy feelinf in my muscles and can sometimes seem to see them ripple under the skin which is a strange sensation I know I have read posts on here from many people who have the actual jerks. Sorry can't remember what meds they are in or it but hope some will see your post and helpx

  • Hi I was diagnosed in March 2015 it amazes me how many different side affects there are. I have jerks during the night it so annoying when you have to get up the following morning. I have now started having dizzy spells it started just now and again now it's seams it is constant. It's terrible just can't get rid of I don't know if anyone else has found this .

    Scottclj

  • Hi

    Sorry to hear that you've lost your best friend and mother all in one.

    Being a new mum and coping with the stress of loosing your mum, will obviously be making you symptoms worse. I'm afraid I have now real helpful advice except to remember to give yourself time and tlc. I know it's difficult, but very necessary, so that you can get a bit better. I know what you mean about the jerking, I too get that, but don't know how to stop that or the physical shaking. I feel I get it when I've been over doing it. Remember we only live once, so maybe try not to do too much rest and enjoy your child.

    Someone did post that a bath in Epsom salts helped.

    Do you take extra vits and magnesium? Apparently that helps.

    I hope that you get love and support from everyone on this site, I've found it very helpful.

    Good luck and take care.

    My very best wishes. 😊

  • Hi Manda

    Welcome to the forum :) You have found a great place for advice, help and support.

    If you take a look at our mother site you will find lots of invaluable information fmauk.org

    I have had Fibro, plus other conditons for over 30 years and I am still learning about the condition.

    For your own internet safety it is a good idea to lock your posts. There are steps on how to lock posts on the right of your screen in blue under Pinned Posts. If you need any help please do give me a shout.

    I know that many of our members suffer with Restless Leg Syndrome and I am wondering if any of them have found a medication that can help with this as it is a similar thing to the jerking you are experiencing. I do get it ocassionally.

    Have you had a word with your GP to see if s/he can suggest anything that may help you?

    Please accept my sincerest condolences on your losses. There is no doubt that in my mind that trauma sends Fibro symptoms rocketing.

    Wishing you less pain and more peace

    Lu x

    Admin

  • Hi Manda555

    I sincerely hope that you are feeling as well as you possibly can be today? Welcome to the forum and it is wonderful to make your acquaintance. I am so genuinely sorry to read of your pain, suffering and sorrow and I sincerely want to wish you all the best of luck.

    There are medications that you could discuss with your GP or medical specialist that could help with the shakes such as ''Baclofen'' or ''Amantidine.'' There is no guarantee that they would work or that your doctor would prescribe them for you, but it is always worth talking with them about it?

    Please take care of yourself.

    All my hopes and dreams for you

    Ken

You may also like...